| Model Number |
VICM5 12.6 (-08.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Over/under correction & secondary surgical intervention to remove/replace/reposition are identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.The lens was exchanged with a different power lens and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in liquid with residue/debris on the lens in a microcentrifuge vial.Visual inspection found no visible damages to the lens.Dimensional and functional inspections found the lens to be within specifications.Claim: (b)(4).